A meshfree numerical method for the time-fractional diffusion equation

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this work we provide an application of the method of fundamental solutions to the one-dimensional time-fractional diffusion equation. The proposed scheme is a meshfree method based on fundamental solutions basis functions for the one-dimensional time-fractional diffusion equation. Some numerical examples are presented in order to illustrate the feasibility and accuracy of the method.
Original languageUnknown
Title of host publicationProceedings of the 14th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE
Pages892-903
Publication statusPublished - 1 Jan 2014
Event14th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE -
Duration: 1 Jan 2014 → …

Conference

Conference14th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE
Period1/01/14 → …

Cite this

Martins, N. F. M., & Rebelo, M. S. D. J. (2014). A meshfree numerical method for the time-fractional diffusion equation. In Proceedings of the 14th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE (pp. 892-903)